# SDR ASOA2014032410167

- Difficulty date: February 24, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 14,593 hours, 9,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL  S27 BS 364 CORRODED.   REMOVED INTERCOSTAL IAW SRM 51-42-06-001-001.  DRILLED, LOCATED & INSTALLED NEW INTERCOSTAL IAW DWG SH670-32075 & SRM 51-42-06-001-001.  MAJOR REPAIR.
